Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

A quantitative Riemann-Lebesgue lemma with application to equations with memory


Authors: Filippo Dell’Oro, Enrico Laeng and Vittorino Pata
Journal: Proc. Amer. Math. Soc. 145 (2017), 2909-2915
MSC (2010): Primary 42A38, 37L15, 45K05
DOI: https://doi.org/10.1090/proc/13641
Published electronically: March 27, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An elementary proof of a quantitative version of the Riemann-Lebesgue lemma for functions supported on the half line is given. Applications to differential models with memory are discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 42A38, 37L15, 45K05

Retrieve articles in all journals with MSC (2010): 42A38, 37L15, 45K05


Additional Information

Filippo Dell’Oro
Affiliation: Dipartimento di Matematica, Politecnico di Milano, Via Bonardi 9, 20133 Milano, Italy
Email: filippo.delloro@polimi.it

Enrico Laeng
Affiliation: Dipartimento di Matematica, Politecnico di Milano, Via Bonardi 9, 20133 Milano, Italy
Email: enrico.laeng@polimi.it

Vittorino Pata
Affiliation: Dipartimento di Matematica, Politecnico di Milano, Via Bonardi 9, 20133 Milano, Italy
Email: vittorino.pata@polimi.it

DOI: https://doi.org/10.1090/proc/13641
Keywords: Half Fourier transform, Riemann-Lebesgue lemma, equations with memory, semiuniform stability, decay rates
Received by editor(s): June 6, 2016
Published electronically: March 27, 2017
Communicated by: Alexander Iosevich
Article copyright: © Copyright 2017 American Mathematical Society